References beginning with Z

  1. $ \star$ D. Zagier, Vassiliev invariants and a strange identity related to the Dedekind eta-function, Topology 40(5) (2001) 945-960.

  2. $ \star$ V. Zapolsky, A functional characterization of Vassiliev knot invariants, PDMI preprint (2006, in Russian).

  3. $ \star$ J. Zhu, On singular braids, Jour. of Knot Theory and its Ramifications 6(3) (1997) 427-440.

  4. $ \star$ J. Zhu, On Jones knot invariants and Vassiliev invariants, New Zealand Jour. of Math., to appear.

Sergei DUZHIN 2013-07-04